# SDR ARWA20030902

- Difficulty date: September 5, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 53,883 hours, 28,040 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 188.  DURING (A) CHECK INSPECTION THE FOLLOWING WAS FOUND; NR 1 PYLON BETWEEN STATION YOP NR 226 AND STATION YOP NR 243 UPPER WEB DOUBLER WITH CRACKS.   CORRECTIVE ACTION:
